Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 239025, 17 pages
http://dx.doi.org/10.1155/2009/239025
Research Article

The Fréchet Derivative of an Analytic Function of a Bounded Operator with Some Applications

1Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409, USA
2Institute for Numerical and Applied Mathematics, University of Göttingen, 37083 Göttingen, Germany
3Department of Mathematics, Utah Valley University, Orem, UT 84058, USA

Received 7 June 2008; Accepted 15 January 2009

Academic Editor: Petru Jebelean

Copyright © 2009 D. S. Gilliam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Gilliam, T. Hohage, X. Ji, and F. Ruymgaart, “The Fréchet Derivative of an Analytic Function of a Bounded Operator with Some Applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 239025, 17 pages, 2009. doi:10.1155/2009/239025